Alert archive / North Carolina / Rip Current Statements in 2020
Rip Current Statement 4, NWS Wilmington, NC
NWS Wilmington, NC issued this rip current statement at Apr 29, 2020, 8:12 PM EDT for Georgetown County, Horry County, South Carolina; Brunswick County, New Hanover County, Pender County, North Carolina. It took effect at Apr 30, 2020, 6:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2020, 8:12 PM EDT (00:12 UTC)
- In effect from
- Apr 30, 2020, 6:00 AM EDT
- Expired
- Apr 30, 2020, 8:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, NC
Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC
The radar
The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
669 WHUS42 KILM 300012 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 812 PM EDT Wed Apr 29 2020 NCZ106-108-110-SCZ054-301100- /O.NEW.KILM.RP.S.0004.200430T1000Z-200501T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick- Coastal Horry- 812 PM EDT Wed Apr 29 2020 ...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT THURSDAY THROUGH THURSDAY EVENING... * WHAT...Dangerous rip currents expected. * WHERE...In South Carolina, Coastal Horry County. In North Carolina, Coastal Pender, Coastal New Hanover and Coastal Brunswick Counties. * WHEN...From 6 AM EDT Thursday through Thursday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
5 follow-up statements
969
WHUS42 KILM 300411
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
1211 AM EDT Thu Apr 30 2020
NCZ107-300900-
/O.NEW.KILM.CF.Y.0016.200430T0500Z-200430T0900Z/
Inland New Hanover-
1211 AM EDT Thu Apr 30 2020
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...
* WHAT...Up to one half foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...Until 5 AM EDT early this morning.
* IMPACTS...The lowest parts of USS North Carolina Road and low
spots of Battleship Road begin to flood. Water begins to spread
out of the storm drains onto Water Street just south of Market
Street in downtown Wilmington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
30/03 AM 5.5 0.8 0.8 1 Minor
30/03 PM 4.3 -0.4 0.3 1 None
01/04 AM 4.6 -0.1 0.0 1 None
01/05 PM 4.1 -0.6 -0.1 1 None
02/05 AM 4.5 -0.2 -0.1 1 None
02/06 PM 4.6 -0.1 0.1 1 None
&&
$$
NCZ106-108-110-SCZ054-301215-
/O.CON.KILM.RP.S.0004.200430T1000Z-200501T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
Coastal Horry-
1211 AM EDT Thu Apr 30 2020
...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 6 AM EDT THIS
MORNING THROUGH THIS EVENING...
* WHAT...Dangerous rip currents expected.
* WHERE...In South Carolina, Coastal Horry County. In North
Carolina, Coastal Pender, Coastal Brunswick and Coastal New
Hanover Counties.
* WHEN...From 6 AM EDT this morning through this evening.
* IMPACTS...Rip currents can sweep even the best swimmers away
from shore into deeper water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.
&&
$$018 WHUS42 KILM 300832 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 432 AM EDT Thu Apr 30 2020 NCZ107-300945- /O.CAN.KILM.CF.Y.0016.000000T0000Z-200430T0900Z/ Inland New Hanover- 432 AM EDT Thu Apr 30 2020 ...COASTAL FLOOD ADVISORY IS CANCELLED... $$ NCZ106-108-110-SCZ054-010000- /O.CON.KILM.RP.S.0004.200430T1000Z-200501T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick- Coastal Horry- 432 AM EDT Thu Apr 30 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents expected. * WHERE...In South Carolina, Coastal Horry County. In North Carolina, Coastal Pender, Coastal Brunswick and Coastal New Hanover Counties. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
691 WHUS42 KILM 301003 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 603 AM EDT Thu Apr 30 2020 NCZ106-108-SCZ054-301815- /O.NEW.KILM.BH.S.0005.200430T1003Z-200501T0000Z/ /O.CON.KILM.RP.S.0004.000000T0000Z-200501T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- 603 AM EDT Thu Apr 30 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...For the Beach Hazards Statement, strong south-to-north longshore currents expected. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...In South Carolina, Coastal Horry County. In North Carolina, Coastal Pender and Coastal New Hanover Counties. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. Remain out of the water to avoid hazardous swimming conditions. && $$ SCZ056-301815- /O.NEW.KILM.BH.S.0005.200430T1003Z-200501T0000Z/ /O.EXA.KILM.RP.S.0004.200430T1000Z-200501T0000Z/ Coastal Georgetown- 603 AM EDT Thu Apr 30 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... * WHAT...For the Beach Hazards Statement, strong south-to-north longshore currents expected. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Coastal Georgetown County. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. Remain out of the water to avoid hazardous swimming conditions. && $$ NCZ110-301815- /O.CON.KILM.RP.S.0004.000000T0000Z-200501T0000Z/ Coastal Brunswick- 603 AM EDT Thu Apr 30 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents expected. * WHERE...In South Carolina, Coastal Horry County. In North Carolina, Coastal Pender, Coastal Brunswick and Coastal New Hanover Counties. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ IGB
502 WHUS42 KILM 301807 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 207 PM EDT Thu Apr 30 2020 NCZ106-108-SCZ054-056-010000- /O.CON.KILM.BH.S.0005.000000T0000Z-200501T0000Z/ /O.CON.KILM.RP.S.0004.000000T0000Z-200501T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 207 PM EDT Thu Apr 30 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...For the Beach Hazards Statement, strong south-to-north longshore currents expected. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...In South Carolina, Coastal Horry County. In North Carolina, Coastal Pender and Coastal New Hanover Counties. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. Remain out of the water to avoid hazardous swimming conditions. && $$ NCZ110-010000- /O.CON.KILM.RP.S.0004.000000T0000Z-200501T0000Z/ Coastal Brunswick- 207 PM EDT Thu Apr 30 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous rip currents expected. * WHERE...In South Carolina, Coastal Horry County. In North Carolina, Coastal Pender, Coastal Brunswick and Coastal New Hanover Counties. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ 9
124 WHUS42 KILM 302342 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 742 PM EDT Thu Apr 30 2020 NCZ106-108-SCZ054-056-010045- /O.EXP.KILM.BH.S.0005.000000T0000Z-200501T0000Z/ /O.EXP.KILM.RP.S.0004.000000T0000Z-200501T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 742 PM EDT Thu Apr 30 2020 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK WILL EXPIRE AT 8 PM EDT THIS EVENING... $$ NCZ110-010045- /O.EXP.KILM.RP.S.0004.000000T0000Z-200501T0000Z/ Coastal Brunswick- 742 PM EDT Thu Apr 30 2020 ...HIGH RIP CURRENT RISK WILL EXPIRE AT 8 PM EDT THIS EVENING... $$ 9
What forecasters said that day
The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this rip current statement went out at Apr 29, 7:52 PM EDT, 20 minutes earlier.
Area forecast discussion, Apr 29, 7:52 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
752 PM EDT Wed Apr 29 2020
.SYNOPSIS...
Showers and thunderstorms, some of which could be severe will
accompany a frontal passage late tonight into the day Thursday.
Cool and dry weather will follow for Friday as high pressure
builds across the region. The high will dominate this upcoming
weekend, resulting in a warming trend across the area.
&&
.UPDATE...
After collaboration with NWS CHS we've extended our gale
warning southward to include the South Carolina coastal waters.
Gusts over 35 knots appear likely beginning late this evening
as the core of the low level jet advects eastward. Forecast wind
gusts over land tonight have been increased to 35-40 mph given
relatively steep lapse rates into the aforementioned jet. Also
have refined the timing of the highest PoPs Thursday morning to
reflect latest multi-model blends. Forecast PoPs have been
increased to 100 percent still with 1-2 inches of QPF.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
Main concern over the next 36 hours is the chance for strong to
severe thunderstorms overnight tonight into Thursday morning that
could bring damaging wind gusts and isolated tornadoes.
Warm sector in front of an incoming cold front brings warm and moist
conditions sufficient to produce moderate to heavy rainfall at
times, especially in stronger thunderstorms. Rainfall tonight into
Thursday could be on the order of 1 to 2 inches, locally higher
rates possible. There are chances for some storms to be severe and
produce damaging wind gusts and isolated tornadoes. Latest model
guidance suggests timing of arrival sometime along and west of the I-
95 corridor late tonight, and spreading to the coast by Thursday
afternoon.
Cold front will pass late Thursday evening with a wind shift to the
west. Until then, expect breezy conditions with wind speeds 15 to
20 with gusts to 30 mph through Thursday afternoon.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
Expect a blustery and somewhat cool Friday as departing surface
low pressure and high pressure building in from the northwest
dictates. Some guidance is still showing a little qpf associated
with the cold core mid level low Friday afternoon and we have
maintained the very low pops (highest north) for the region.
Highs Friday will be within a couple of degrees of 70 with lows
both mornings in the lower 50s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The mid level pattern will relax through the extended period
with more of the stronger highly amplified features drifting
northward. One modest front will cross the region late Sunday
into Monday seemingly stalling just south of the area. This
feature seems to be increasing in convective activity on a
diurnal basis and have adjusted pops up slightly. Another system
with a slightly better mid level push approaches the area by
the end of the period. Overall temperatures will be above
climatology.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR conditions currently in place should last through 06z
Thursday, with deteriorating wx expected to arrive in low
clouds and convection ahead of a cold front. A fairly solid line
of showers and embedded thunderstorms should move steadily east
across the Carolinas, arriving at FLO and LBT between 09-11Z,
CRE and MYR between 11-12Z, and ILM between 12-13Z. IFR
conditions could last 2 hours at each airport as this line moves
across the area. In addition, strong south winds gusting over
30 knots are possible beginning around 04Z tonight well ahead of
the front.
Behind the storms Thursday, drier air should eventually scour
out the trailing MVFR stratocumulus, and VFR conditions should
again develop during the afternoon hours.
Extended Outlook...VFR.
&&
.MARINE...
Hazardous conditions for the coastal waters expected as a cold front
approaches the region. Strong showers and thunderstorms are
possible with high winds and waterspouts possible, especially
tonight for the SC coastal waters through Thursday night for the NC
waters. Winds from the south 25 to 30 kts with gusts to 35 kts and
seas 7 to 11 feet are expected for the NC coastal waters under a
Gale warning, which a small craft advisory is in effect for the SC
coastal waters with south winds 20 to 30 kts and a few gusts to 35
kts with seas 5 to 9 feet. Conditions slowly improve Thursday
night, but hazardous conditions for smaller vessels and
inexperienced navigators will still be present through early Friday
morning.
A modest westerly flow will be in place for the first
couple of days of the extended as low pressure drifts off to the
northeast and high pressure builds in. Wind speeds should be 10-15
knots for the most part. A better organized southwest flow will
develop Sunday into Monday as a cold front moves in from the
northwest. Speeds here will increase to 15-20 knots. Significant
seas will be 1-3 feet for the first couple of days with an expected
increase to 3-5 feet late Sunday into Monday.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
108.
MARINE...Gale Warning until 1 PM EDT Thursday for AMZ250-252-254-256.
&&
SYNOPSIS...SHK
UPDATE...TRA
NEAR TERM...MCK
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...TRA
MARINE...MCK/SHKHazardous weather outlook, Apr 29, 3:29 PM EDT, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 329 PM EDT Wed Apr 29 2020 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 301930- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 329 PM EDT Wed Apr 29 2020 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Strong to Severe thunderstorms are possible well after midnight tonight. Damaging wind gusts and an isolated tornado are the primary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to Severe thunderstorms are possible Thursday. Damaging wind gusts and an isolated tornado are the primary threats. .SPOTTER INFORMATION STATEMENT... Report any severe weather or damage to the NWS via Facebook or Twitter. NCZ106-108-SCZ054-056-301930- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 329 PM EDT Wed Apr 29 2020 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current Strong to Severe thunderstorms are possible well after midnight tonight. Damaging wind gusts and an isolated tornado are the primary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong longshore current at the beaches on Thursday. Thursday...Strong to Severe thunderstorms are possible with damaging wind gusts the primary threat. .SPOTTER INFORMATION STATEMENT... Report any severe weather or damage to the NWS via Facebook or Twitter. NCZ110-301930- Coastal Brunswick- 329 PM EDT Wed Apr 29 2020 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Strong to Severe thunderstorms are possible well after midnight tonight. Damaging wind gusts and an isolated tornado are the primary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong longshore current at the beaches Thursday. Thursday...Strong to Severe thunderstorms are possible with damaging wind gusts and an isolated tornado the primary threats. .SPOTTER INFORMATION STATEMENT... Report any severe weather or damage to the NWS via Facebook or Twitter. AMZ250-252-301930- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 329 PM EDT Wed Apr 29 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM EDT THURSDAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. Strong to Severe thunderstorms are possible well after midnight tonight with damaging wind gusts and an isolated waterspout the primary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Thursday...Strong to Severe thunderstorms are possible with damaging wind gusts and an isolated waterspout the primary threats. .SPOTTER INFORMATION STATEMENT... Report any severe weather or damage to the NWS via Facebook or Twitter. AMZ254-256-301930- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 329 PM EDT Wed Apr 29 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Strong to Severe thunderstorms are possible well after midnight tonight with damaging wind gusts and an isolated waterspout the primary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Thursday...Strong to Severe thunderstorms are possible with damaging wind gusts and an isolated waterspout the primary threats. .SPOTTER INFORMATION STATEMENT... Report any severe weather or damage to the NWS via Facebook or Twitter.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 3:09 AM EDT | Special Weather Statement | ILM | Darlington, Florence, Williamsburg | 66 min |
| Apr 30, 4:16 AM EDT | Special Weather Statement | ILM | Dillon, Marion | 44 min |
| Apr 30, 4:29 AM EDT | Special Weather Statement | ILM | Williamsburg | 31 min |
| Apr 30, 4:31 AM EDT | Severe Thunderstorm Warning | ILM | Dillon, Horry, Marion | 29 min |
| Apr 30, 5:20 AM EDT | Special Weather Statement | ILM | Marlboro | 25 min |
| Apr 30, 5:26 AM EDT | Special Weather Statement | ILM | Dillon, Florence | 64 min |
| Apr 30, 6:03 AM EDT | Beach Hazards Statement | ILM | Georgetown, Horry | 14 hr |
| Apr 30, 6:05 AM EDT | Special Weather Statement | ILM | Dillon | 25 min |
| Apr 30, 7:14 AM EDT | Special Weather Statement | ILM | Horry | 16 min |
| Apr 30, 12:11 AM EDT | Coastal Flood Advisory | ILM | New Hanover | 4 hr |
| Apr 30, 4:59 AM EDT | Special Weather Statement | ILM | Robeson | 61 min |
| Apr 30, 6:32 AM EDT | Special Weather Statement | ILM | Robeson | 58 min |
| Apr 30, 7:04 AM EDT | Special Weather Statement | ILM | Bladen | 11 min |
| Apr 30, 7:12 AM EDT | Special Weather Statement | ILM | Bladen | 63 min |
| Apr 30, 8:47 AM EDT | Special Weather Statement | ILM | Brunswick | 58 min |
| Apr 30, 9:49 AM EDT | Special Weather Statement | ILM | New Hanover | 26 min |
| Apr 30, 9:57 AM EDT | Special Weather Statement | ILM | Pender | 33 min |
| Apr 30, 10:09 AM EDT | Severe Thunderstorm Warning | ILM | Pender | 21 min |
| Apr 30, 10:24 AM EDT | Special Weather Statement | ILM | Columbus | 66 min |
| Apr 30, 11:45 AM EDT | Special Weather Statement | ILM | New Hanover, Pender | 30 min |
| Apr 30, 11:52 AM EDT | Special Marine Warning | ILM | 23 min | |
| Apr 30, 1:00 PM EDT | Small Craft Advisory | ILM | 27 hr |
Nearby
Rip Current Statements in North Carolina, 2020Rip Current Statements in South Carolina, 2020Every rip current statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.